# SDR UIEA200700190

- Difficulty date: April 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 940 TENSION TIE AREA HOLE NR 16 FOUND CRACKED AT AFT CHANNEL APPROX 0.060" RUNNING INBOARD LWR.  CRACKED AFT CHANNEL REPAIRED AS PER BOEING MSG 1-303983211-2-2-4.
